# SDR FDEA2020090972138

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE INTERNAL SPLICE PLATE CRACKED APPROX 1' OUTBOARD OF SLAT #8 OUTBOARD ACTUATOR.  REMOVED AND REPLACED SPLICE P/N 114T2800-165, PER BAC DWG 114T2800 REV G.
